# SDR SWAA2019080235504

- Difficulty date: July 19, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8125
- Condition: Corroded
- Location: Bs 847-856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB CORRODED BETWEEN BS. 847 TO BS. 856, RBL 21.   R&R WEB PER SRM AND DWG.
